# SDR UPS09M54495

- Difficulty date: January 18, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 38,928 hours, 7,521 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING - REF EFN 25120081005, LOWER SURFACE F/SPAR AT XORS 810-817, FASTENER TYPE & DOUBLER LOCATION DOES NOT TALLY WITH SRM 57-10-00 FIG 45.  EXISTING DOUBLER REMOVED AT AFFECTED AREA.  HFEC C/O IAW DAC NDT SPM REV 13 PART 06-10-01.001 ON EXISTING BLEND OUT AREA & FOUND NO CRACK EVIDENT.  A 10X MAGNIFICATION VISUAL INSP C/O & FOUND CORROSION-FREE.  REPAIR PARTS FAB FROM 6AL-4V-0.040" & 2024T3-0.125" AS PER EN1025-09.  REPAIR PARTS HOLE PICKED-UP & REPROTECTED.  REPAIR PARTS INSTALLED.
